# SDR CA080917003

- Difficulty date: September 16, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Boeing 727247
- Aircraft time: 70,942 hours
- Engine: Pwa JT8D15A
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Shutoff Valve
- Part number: 3964401
- Condition: Failed
- Location: A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

(CAN) DURING CLIMBOUT, SEPT 16 2008, PRESSURIZATION FAILED TO OPERATE NORMALLY. WHEN CLIMBING THROUGH 23,000 FT, CABIN ALTITUDE EXCEEDED 10000 FT. FUEL DUMP CARRIED OUT IN ORDER FOR ACFT TO RETURN TO DEPARTURE.  CABIN PRESSURIZATION LEAK CHECK CARRIED OUT, NO FAULTS. PRESSURIZATION CONTROLLER AND PRESSURIZATION CONTROL PANEL REPLACED. GROUND PRESSURIZATION CHECKS CARRIED OUT WITH NO FAULTS DETECTED. ON SEPT 17, 2008, ACFT WAS DEPARTED. AS THE ACFT CLIMBED THROUGH 25000 FT, CABIN PRESSURIZATION FAILED TO OPERATE NORMALLY WITH MINIMAL CONTROL. ACFT RETURNED TO DEPARTURE FOR FURTHER TROUBLESHOOTING. TROUBLESHOOTING REVEALED NO PROBLEMS WITH THE PRESSURIZATION SYS BUT HAS REVEALED THAT THE RT PACK FLOW CONTROL AND SHUTOFF VALVE FAILED TO OPERATE NORMALLY. THIS RESULTED WITH A LOSS OF 50 PERCENT OF PRESSURIZATION AIR. ACFT IS CURRENTLY OUT OF SERVICE AWAITING ARRIVAL OF A SERVICEABLE PACK FLOW CONTROL SHUTOFF VALVE.
